# SDR AALA20070960

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Nut
- Condition: Loose
- Location: Door Rod End
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T639/28MAY - RETURNED TO MIA DUE TO BOTH NOSE LANDING GEAR DOOR INDICATORS ILLUMINATED.  LANDED WITHOUT INCIDENT.  FOUND LEFT LANDING GEAR DOOR ACTUATOR ROD END JAM NUT LOOSE.  RESECURED LANDING GEAR DOOR ACTUATOR ROD END JAM NUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
